# SDR SIMA20130621006

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 29,013 hours, 24,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND MAIN PASSENGER DOOR HARD TO OPEN.  ACFT REMOVED FROM SERVICE.  ADJUSTED AFT UPPER STOP AND LUBED DOOR IAW 52-18-00.  OPS CHECKED AND OPENING PRESSURE ON DOOR HANDLE WAS WITHIN ALLOWABLE LIMITS.  ACFT RETURNED TO SERVICE.
